MAUDE Adverse Event Report: BECTON DICKINSON AND CO. PEN NEEDLE 32G 4MM 5B XTW 7CT CARTON; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. PEN NEEDLE 32G 4MM 5B XTW 7CT CARTON; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 320540
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Medical device lot #: the customer provided lot # 8144593.This does not match the catalog number provided.Device manufacture date: unknown.(b)(4).Investigation summary: level a investigation - complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for does not attach/detach on lot # 8144593.A review of risk management document (b)(4) revision 18, indicates that the potential risk of this specific reported incident (pen needle: does not attach/detach) was captured and addressed appropriately.Investigation summary: no samples were returned therefore the complaint could not be confirmed.If samples are received in the future the complaint will be reopened for further investigation.A lot history review was carried out and no related non conformance's were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported that pen needle 32g 4mm 5b xtw 7ct carton was difficult to remove from the insulin pen.This was discovered during use.The following information was provided by the initial reporter: material no: 320540 batch no: 8144593.It was reported that the pen needle was difficult to remove from insulin pen.

Brand Name
PEN NEEDLE 32G 4MM 5B XTW 7CT CARTON
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key10156093
Report Number9616656-2020-00547
Device Sequence Number14293005
Product Code FMI
UDI-Device Identifier00382903205400
UDI-Public00382903205400
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320540
Device Catalogue Number320540
Device Lot Number8144593
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;